Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Diabetic, having heart rate high. Cause and cure? - Online Doctor Chats

Date : 19-Mar-2013
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User:hello sir
Doctor:welcome to XXXXXXX
User:i want to know that i feel that my heart rate is high
User:first why it happen
Doctor:May i know your age ?
User:it is about 105
User:28 year
Doctor:and when exactly did u feel that way ?
User:some nourvasness
Doctor:how often do u check it ? and is it always that much ?
User:i can listen when it will beats
User:yes i think
Doctor:are u under stress ? are u taking any medications ?
User:i will check by manualy and through BP machine
Doctor:are u able to sleep properly ?
Doctor:do u feel your heart rate , even while sleep ?
User:no iam not taken any medition
Doctor:may i know if u have checked your heart rate after waking up ?
User:somw time before i done ECG also but it is normal
Doctor:do u have such feelings and heart beats, all through the day ? or is it only during specific timings ?
User:morning it is less aroung 90 and in the evning it will become more
User:in the office hour might be i forgot due to under pressure of work
Doctor:is your BLOOD pressure, within range ?
User:but in eveing and night i feel
User:no it is little high
User:about 130\90
Doctor:do u sleep well ?
Doctor:do u feel rested , in the morning, ? or u feel still tired ?
User:in morning i feel better
Doctor:have u lost weight , recently ?
User:not more 1 or 2 kg
Doctor:do u sweat a lot ?
User:but i have diabtees
Doctor:how long have u had it ?
User:recently i have checked
Doctor:are u on insulin or any medications for it ?
Doctor:has ur doctor, not adviced anything ?
User:i have start working
Doctor:do u know your blood sugars or your HBA1C levels ?>
User:he told first u have to loss your weight so i have start walking and yoga
User:200 mg
User:with fasting
Doctor:since how long have you had the symptoms of palpitations ?
User:recently i have feel this before one year i also feel like this but i didnot take any medication
Doctor:do they occur more after a work out ? while walking or even at rest ?
User:so what would u suggest
Doctor:have u done any other blood tests like thyroid functions , kidney and liver functions ?
User:one more thing i feel that i have feel some pain near to color bone and back side in left side
User:yes kidney fuction i have done but it is ok
Doctor:may i know ur height and weight ?
User:168 cm and 77 kg
Doctor:you seem to have a BMI of 27.28 , which is overweight , but not that significant too.
Doctor:proper diet and exercise can help you to get back on track
Doctor:i would advice you to do a thyroid function test
User:my question why the hesrt rate is high
User:and what is the solution
Doctor:having a high thyroid hormone levels is the most common cause of high heart rate
User:waht about the pain that i feel in left side , it is because of the hert high
Doctor:In cases , where the EKG is normal, the causes can be due to conditions like stress, thyroid abnormalities, panic attacks,
Doctor:sometimes, having a high heart rate, can present as discomfort or milkd chest pain
User:in the chest i dont feel any pain
Doctor:it could also be due to your high levels of your blood pressure
Doctor:then where exactly do u feel it ?
User:near to color bone and in the same line at the back side
User:and in the same lin front side
Doctor:you mean in the centre of the chest, the breast bone ?
User:no no in very left side
User:near to under arm
Doctor:you mean to the side ?
User:i feel pain in the neck also
Doctor:the most likley cause of your pain could be musculoskeletal pain
Doctor:and i would not worry about them
User:ok so it is not related to heart
Doctor:you should first get a thyroid function test
Doctor:and a Chest X XXXXXXX
Doctor:in case they are normal, then the most likley cause of your palpitations could be due to stress or panic attacks
User:what is panic attack
User:this heart attack
Doctor:panic attacks, is a condition where physiological stress results in sever anxiety and this causes high heart rate
User:and one more thing i had left smoking completly befour four and five months
Doctor:NO , this is not a heart attack ,
User:this is from my side
User:any thing would you like to suggest
User:is there any tablet or medition for that
Doctor:i would like to know, what did your doctor mention, when you met him the last time
User:i meat last 30 days ago
Doctor:i mean with the physical examination
User:and he conclude i have all the things because of the sugar
User:he is not suggesting any thing
Doctor:i would advice you to do some meditation, and pranayama exercises
Doctor: XXXXXXX breathing exercises, will help you to control your heart rate well
User:my concern is that this is not the sighn of herat problem
Doctor:In addition, you can take GERIFORTE tablets 1 tab twice a day
Doctor:this will reduce your stress and anxiety levels
Doctor:NO , SINCE YOUR EKG is normal, i do not suspect anything wrong with it
User:yes that normal
Doctor:so, you can get the tests done, and take the tablets i have mentioned for now
User:ok sir
Doctor:based on the results, additional tests or suggestions can be given
User:thanks for your suggestion
Doctor:but , the main thing is to control stress
Doctor:you should also do a HBA1C levels
User:means sugar
Doctor:this will give a glycemic control values, over the past 3 months, and help to grade the diabetes and its extent
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor